MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Model Number 384221
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without any evidence to review, the complaint cannot be confirmed.Careful handling is required during the procedure as not to cause damage to the soft silicone catheter.The ifu warns users: catheters should be flushed after each infusion to clear infused medication from the catheter lumen, thereby reducing the risk of contact between incompatible medications.Do not use hemostats or clamps on catheter or hub connection.Never use catheter for high-pressure injection.Syringes smaller than 10 ml and mechanical high-pressure injectors can generate pressures capable of rupturing the catheter.Never use force to flush the catheter if resistance is met.Solutions containing high concentrations of alcohol can temporarily weaken the structure of polyurethane material.For polyurethane catheters, minimize exposure to alcohol solutions.Do not expose the catheter to acetone or acetone/alcohol solutions.Do not use if package is opened or damaged.Do not cut stylet.If cut, stylet can potentially damage the catheter and harm the patient.Never use force to advance the catheter.Resistance could indicate a vein obstruction or malposition of the catheter.Never use force to remove the stylet.Resistance can damage the integrity of the catheter and the stylet.Do not hold the catheter with forceps while removing the stylet.Syringes smaller than 10 ml can generate high pressures (greater than 40 psi) capable of rupturing the catheter.Never place tape strips over the catheter tubing.This will compromise the strength and integrity of the tubing.Catheters should be flushed after each infusion to clear infused medication from the catheter lumen, thereby reducing the risk of contact between incompatible medications.
 
Event or Problem Description
Newborn with picc catheter inserted on (b)(6) 2021, receiving continuous infusion of basal saline solution by infusion pump, serum leakage was observed in the bed, the catheter was washed, and it was found to be punctured.

Brand Name
FIRST PICC S/L 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12565605
Report Number0001625425-2021-01089
Device Sequence Number4231431
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public00886333209743
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number384221
Device Catalogue Number384221
Device Lot Number11353870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;